Menu
 

Vicks Action Cold & Flu Tablets Night Relief 24 Pack

AU$13.99
Or 4 interest free payments of $3.50 with
 
More Info
Vicks Action Cold & Flu Tablets Night Relief 24 Pack

Size

24 Tablets

Directions

Usage Advice

Ask your doctor or pharmacist before you take it:
You have high blood pressure or heart problems or are taking antidepressant medication.

Safety Information

Caution

Keep out of reach of children.

Ingredients

Contains

Each tablets contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg